# SDR UPS99829007

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CABIN FLOOR PRESSURE PANEL DOUBLER BULGED STA 80 RBL 20.  REMOVED FINGER DOUBLER, MAT ID FROM DOUBLER SRM 53-3-3.  FAB DOUBLER IAW DAC DWG 5612298, INSTALLED IAW DC8 SRM 51-1-20D.
